# SDR DALA1114529877

- Difficulty date: February 10, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR 25 HAS CORROSION ON TOP SURFACE.  REMOVED CORROSION IAW AMM 51-21-03-701-929A -A, PG 2-11, FOUND TO BE OUT OF LIMITS IAW SRM 53-01-00, PG 8, FIG 1 SHEET 3.  REMOVED FLOOR PANEL IAW SRM 51-30-02, PG27, FIG 19.  FABRICATED FLOOR PANEL, TREATED AND PRIMED IAW DWG NR 9957882, AND SRM 51-10-03, PG 5, PAR 3, TABLE 1.  INSTALLED FLOOR PANEL REF SRM 51-30-02, PG 1-10.
